Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
excessive itching
Posted by: Frank
Date: January 19, 2001 1:00 AM

I have been diagnosed with pruritus, which I believe is a fancy word for "excessive itching." He put me on Claritin, but seems like it hasn't done any good. What medication helps relieve itching?

RE: excessive itching
Posted by: Ron Kennedy, M.D.
Date: January 19, 2001 11:26 PM

Generalized itching is a sign of the need for detoxification. Your sensory nerves are reacting to a toxic load. Caladryl lotion will treat the symptoms and you can buy it over the counter, but you are probably toxic and need detoxification. This may involve a hidden chronic infection as well. Think cavitations and gut wall infection. You can read about both of these conditions on this web site. Use the "Search this Site" function in the upper left.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(295 words)